On quadratic character twists of Hecke $L$-functions attached to cusp forms of varying weights at the central point

Tom 99 / 2001

W. Kohnen, J. Sengupta Acta Arithmetica 99 (2001), 61-66 MSC: Primary 11F46. DOI: 10.4064/aa99-1-5

Autorzy

  • W. KohnenMathematisches Institut, INF 288
    Universität Heidelberg
    D-69120 Heidelberg, Germany
    e-mail
  • J. SenguptaSchool of Mathematics
    T.I.F.R.
    Homi Bhabha Road
    400 005 Bombay, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek